Proceedings of the American Mathematical Society. Volume 133, Number 3, 2005
Contents of Volume 133, Number 3 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Secant varieties of Grassmann varieties M. V. Catalisano; A. V. Geramita; A. Gimigliano Proc. Amer. Math. Soc. 133 (2005), 633-642....
Αποθηκεύτηκε σε:
Κύριος συγγραφέας: | |
---|---|
Μορφή: | Άρθρο |
Γλώσσα: | English |
Έκδοση: |
American Mathematical Society
2009
|
Θέματα: | |
Διαθέσιμο Online: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/681 |
Ετικέτες: |
Προσθήκη ετικέτας
Δεν υπάρχουν, Καταχωρήστε ετικέτα πρώτοι!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|